# SDR 2A6R2020091457402

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N863NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0564
- Aircraft time: 7,957 hours, 23,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: L533M1015102
- Condition: Corroded
- Location: Sub Floor
- Part time: 7,957 hours, 23,046 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 FOUND AIRCRAFT SUB FLOOR CORRODED IN MULTIPLE AREAS.  REMOVING AND REPLACING THE FLOOR.
